# SDR AALA2019122319006

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 17,983 hours, 2,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS FLASHLIGHT IN AFT CREW REST AREA TESTS RED. REMOVED AND REPLACED BATTERY FOR FLASHLIGHT IN AFT CREW REST AREA. OPS CHECKS GOOD IAW AMM 25-64-00.
